# SDR FDEA201208233134

- Difficulty date: August 23, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 68,521 hours, 27,246 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND, FOUND R1 DOOR SLIDE LIGHT INOPERATIVE.  FOUND EMERGENCY LIGHT POWER SUPPLY M370 HAD NO OUTPUT TO R1 DOOR SLIDE LIGHT.  CLEANED CORROSION FROM R1 DOOR SLIDE LIGHT ASSY CONTACTS AND REPLACED POWER SUPPLY BATTERY CHARGER.  OPS CHECKED NORMAL, WORK ACCOMPLISHED REF MM 33-51-06-2-1 AND 33-51-07-2.
